# SDR REXA2022103102340

- Difficulty date: September 20, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 33,859 hours, 24,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: MM67036112009
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 1015 FRAME IS CORRODED BETWEEN STGR 27 TO STGR 26L	NSTALLED NEW SECTION FRAME AT FS 1015 BETWEEN STGR 25R TO STGR 19L IAW CRJ-900 SRM 53-00-06-201-001-A03
